Attractor flows from defect lines

Brunner, Ilka ; Roggenkamp, Daniel

Additional URL:
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Physics. A, Mathematical and Theoretical
Volume: 44
Issue number: 7
Page range: 075402, 1-22
Place of publication: Bristol
Publishing house: IOP Publ.
ISSN: 1751-8113 , 1751-8121
Edition: Rev. 2016
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Physics (Roggenkamp 2016-2022)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item